Wang Shu-ji. Fixed Pansystems Theorems and Eigen-Fuzzy Sets[J]. Applied Mathematics and Mechanics, 1989, 10(9): 833-839.
Citation: Wang Shu-ji. Fixed Pansystems Theorems and Eigen-Fuzzy Sets[J]. Applied Mathematics and Mechanics, 1989, 10(9): 833-839.

Fixed Pansystems Theorems and Eigen-Fuzzy Sets

  • Received Date: 1985-09-26
  • Publish Date: 1989-09-15

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1789) PDF downloads(392) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return